New books of Research center “Regular and chaotic dynamics” and the Institute of Computer Science
Russian journal of nonlinear dynamics, Tome 10 (2014) no. 4, pp. 533-535
Cet article a éte moissonné depuis la source Math-Net.Ru
@misc{ND_2014_10_4_a10,
title = {New books of {Research} center {{\textquotedblleft}Regular} and chaotic dynamics{\textquotedblright} and the {Institute} of {Computer} {Science}},
journal = {Russian journal of nonlinear dynamics},
pages = {533--535},
year = {2014},
volume = {10},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/ND_2014_10_4_a10/}
}
New books of Research center “Regular and chaotic dynamics” and the Institute of Computer Science. Russian journal of nonlinear dynamics, Tome 10 (2014) no. 4, pp. 533-535. http://geodesic.mathdoc.fr/item/ND_2014_10_4_a10/